Am really frustrated here. Saw my gastro last week for gerd problems. Found out that coughing and mucous can occur because of this. I then told her I was on 5 mg. of lisinopril and that is another possibility of the coughing.
Just what type of coughing is involved when taking ACE inhibitors? Some days it is a dry ticklish cough. Then on others I cough up the mucous. Or can it be both? It has really increased over the pass summer. Been on the lisinopril for over 2 years now. Will be seeing my GP tomorrow and will be taking this up w/her. I take my own readings at home. My BP usually averages 124/76 most days. And sometimes down to the teens later in day. Highs at some mornings can be 135/81. Am wondering if I should be talking to her about possibly going off the BP medication for awhile since it is a very low dosage as it is not a very high reading. Sometimes wonder if I just have HBP when it comes to anxiety, especially when at doctors offices!
Anyone else have this problem too?
Well I was taken off lisinopril for now and am now taking nothing for BP. Will try this til I see the doc in 3 months. She feels the productive cough may be coming from post nasal drip. As I am also always clearing my throat. I do have chronic allergic rhinitis. But we are now waiting to see if the lisinopril was contributing to it or it could possibly be the GERD. Because the productive cough does happen a lot after eating a meal. Really confusing, huh!